# SDR DXTA2024092600659

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000073
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING MAIN CABIN DOOR, AMBER DOOR OPEN LIGHT AND CAS REMAIN ILLUMINATED. POWER CYCLE WORKED TO CLEAR MALFUNCTION, BUT REOCCURED 2 LEGS LATER.   PERFORMED MED OPS CHECK PER CE-700 AMM 52-10-00 MULTIPLE TIMES. PERFORMED MED WARNING SYSTEM OPS CHECK PER AMM 52-70-00. OPS CHECK GOOD AT THIS TIME. TECHS UNABLE TO RECREATE ORIGINAL FAULT MCC WILL CONTINUE TO MONITOR FOR FAULT AND ADVISED TECHS TO RELEASE AIRCRAFT BACK TO SERVICE.
